# SDR AALA2020011419006

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 52,149 hours, 32,964 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT INOPERABLE AFT RIGHT ABOVE DOOR. MAINTENANCE RECONNECTED LOOSE CONNECTOR PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
